Title

Analysis On the Method of Fundamental Solutions for Biharmonic Equations

Document Type

Article

Publication Date

12-15-2018

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

In this paper, the error and stability analysis of the method of fundamental solution (MFS) is explored for biharmonic equations. The bounds of errors are derived for the fundamental solutions r2ln r in bounded simply-connected domains, and the polynomial convergence rates are obtained for certain smooth solutions. The bounds of condition number are also derived to show the exponential growth rates for disk domains. Numerical experiments are carried out to support the above analysis, which is the first time to provide the rigorous analysis of the MFS using r2ln r for biharmonic equations.

Publication Title

Applied Mathematics and Computation

Volume

339

First Page

346

Last Page

366

Find in your library

Share

COinS